# SDR DALA2019050402830

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1058926) DURING INSPECTION FOUND CRACKED FRAME BS 500D AND STR 8R TO STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR LOCATED AT FRAME BS 500D AND STR 8R TO STR 9R AT PASSENGER CABIN AS PER PRI 577298-14AD REVISION 0,1 AND ERA 577298-14AD REVISION ORIGINAL.
